All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Igor Evstigneev and Guillaume Carlier
''On Dynkin's model of economic equilibrium under uncertainty''
( 2001, Vol. 3 No.12 )
The article analyzes the Dynkin (1975) stochastic model of economic equilibrium. We solve a question regarding this model that was open for a long time. We provide arguments yielding a complete proof of Dynkin's existence theorem for equilibrium paths.
D5 - General Equilibrium and Disequilibrium: General
Manuscript Received : Sep 24 2001 Manuscript Accepted : Sep 30 2001

  This abstract has been downloaded 1901 times                The Full PDF of this paper has been downloaded 155958 times